A one-sided problem for a nonlocal quasilinear hyperbolic equation
Doklady Akademii Nauk, Tome 274 (1984) no. 6, pp. 1341-1344
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_274_6_a13,
author = {N. A. Lar'kin},
title = {A one-sided problem for a nonlocal quasilinear hyperbolic equation},
journal = {Doklady Akademii Nauk},
pages = {1341--1344},
year = {1984},
volume = {274},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_274_6_a13/}
}
N. A. Lar'kin. A one-sided problem for a nonlocal quasilinear hyperbolic equation. Doklady Akademii Nauk, Tome 274 (1984) no. 6, pp. 1341-1344. http://geodesic.mathdoc.fr/item/DAN_1984_274_6_a13/